ive always had very light, tolerable periods. occasionally i'd get painful cramps, but it didn't happen much and a few midol would relieve most of it. i've been on bc for two months. the first period was fine - light cramping, fairly light period, but slightly longer than usual. but this time, i had pretty severe cramps for two days before it, and i felt more tired and light headed and even kind of dizzy for part of the time. is this bad? should i give it more time, or talk to my doctor?
Posts: 24 | From: canada | Registered: Aug 2006
| IP: Logged |
Give it another cycle, it can sometimes take your body 2-3 months to regulate to the hormones (and the diziness and fatigue could be from something unrelated). If you're noticing problems during your withdrawl bleed next month, it wouldn't hurt to speak to your gynecologist or doctor about trying a different pill prescription to see if it works better with your body.
-------------------- Jean aka dailicious Scarleteen Volunteer Love us? Want to keep us in your lives and hearts? Give what you can! Posts: 3382 | From: Denver, Colorado | Registered: Mar 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.